# SDR ABXA2024021900641

- Difficulty date: February 16, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N312AA
- Make and model: Boeing 767223
- Aircraft serial: 22315
- Aircraft time: 93,302 hours, 24,080 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: 143T85212
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-24 MAINTENANCE CHECK AT HAECO AMERICAS, GOUGE DAMAGE WAS FOUND ON THE CARGO DOOR CUTOUT, LOWER FORWARD COMER, INNER SURFACE BEARSTRAP AT APPROXIMATELY STA 547. POST BLEND MEASUREMENTS HAVE THE MINIMUM REMAINING MATERIAL THICKNESS AT 0.006-INCH FROM AN INITIAL MEASURED THICKNESS OF 0.180-INCH. NO SRM REPAIR IS AVAILABLE FOR THIS DAMAGE LOCATION AS B767-200 SRM 53-00-01, REPAIR L STATES THAT REPAIR SHOULD NOT BE WITHIN 22 INCHES FROM A DOOR CUTOUT. REPAIRED PER ABX-REA-5335-65181-00 AND HAECO REO-G24736 REV IR.
